# SDR SWAA2022012855363

- Difficulty date: December 21, 2021
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N466WN
- Make and model: Boeing 737
- Aircraft serial: 30677
- Aircraft time: 58,901 hours, 34,794 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: BROKEN EMERGENCY EXIT LENS GALLEY 1 AND ASSY FWD GALLEY AND LAV ; 2021-577233 / [01] REPLACED EMERGENCY EXIT LENS GALLEY 1 AND ASSY FWD GALLEY AND LAV IAW B737-700 AMM 33-51-01-960-802; TEST IS OK; [02] REPLACED EMERGENCY EXIT LENS GALLEY 1 AND ASSY FWD GALLEY AND LAV IAW B737-700 AMM 33-51-01-960-802; TEST IS OK
